Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The least cardinal for which
the Baire category theorem fails


Author: Marion Scheepers
Journal: Proc. Amer. Math. Soc. 125 (1997), 579-585
MSC (1991): Primary 03E20, 04A20
DOI: https://doi.org/10.1090/S0002-9939-97-03597-1
MathSciNet review: 1350961
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The least cardinal for which the Baire category theorem fails is equal to the least cardinal for which a Ramseyan theorem fails.


References [Enhancements On Off] (What's this?)

  • 1. Tomek Bartoszynski, Combinatorial aspects of measure and category, Fundamenta Mathematicae 127 (1987), 225-239. MR 88m:04001
  • 2. R. M. Canjar, On the generic existence of special ultrafilters, Proceedings of the American Mathematical Society 110 (1990), 233-241. MR 90m:03083
  • 3. P. Erdös, A. Hajnal, A. Mate, and R. Rado, Combinatorial Set Theory: Partition relations for cardinals, North-Holland (1984). MR 87g:04002
  • 4. F. Galvin, Indeterminacy of point-open games, Bulletin of the Polish Academy of Sciences (Series Sciences, Mathematics and Astronomy 26 (1978), 445-448. MR 58:12881
  • 5. W. Just, A. W. Miller, M. Scheepers, and P. Szeptycki, Combinatorics of open covers (II), Topology and Its Applications (to appear).
  • 6. A. W. Miller, A characterization of the least cardinal for which the Baire Category Theorem fails, Proceedings of the American Mathematical Society 86 (1982), 498-502. MR 84b:04002
  • 7. F. Rothberger, Eine Verschärfung der Eigenschaft $C$, Fundamenta Mathematicae 30 (1938), 50-55.
  • 8. M. Scheepers, Meager sets and infinite games, Contemporary Mathematics 192 (1996), 77-90. CMP 96:06
  • 9. M. Scheepers, Combinatorics of open covers (I): Ramsey theory, Topology and Its Applications 69 (1996), 31-62. CMP 96:09

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E20, 04A20

Retrieve articles in all journals with MSC (1991): 03E20, 04A20


Additional Information

Marion Scheepers
Affiliation: Department of Mathematics, Boise State University, Boise, Idaho 83725-0001
Email: marion@cantor.idbsu.edu

DOI: https://doi.org/10.1090/S0002-9939-97-03597-1
Received by editor(s): December 14, 1994
Received by editor(s) in revised form: July 17, 1995
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society